# SDR AALA20141208018

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 76,025 hours, 26,685 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse
- Condition: Cracked
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 2 ENG, RT HYD PRESS & QTY DECREASED.  FOUND LT ANTI-SKID MODULE TOP HYD FUSE CRACKED & LEAKING.  R & R FUSE IAW AMM 32-42-03.  SYS CHECKED NORMAL.
